Communications in Mathematical Physics

On the quotient of the regularized determinant of two elliptic operators

R. E. Gamboa Saraví, M. A. Muschietti, and J. E. Solomin

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 110, Number 4 (1987), 641-654.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104159400

Mathematical Reviews number (MathSciNet)
MR0895221

Zentralblatt MATH identifier
0648.35086

Subjects
Primary: 58G15
Secondary: 35S05: Pseudodifferential operators 47G05 81E99

Citation

Gamboa Saraví, R. E.; Muschietti, M. A.; Solomin, J. E. On the quotient of the regularized determinant of two elliptic operators. Comm. Math. Phys. 110 (1987), no. 4, 641--654. https://projecteuclid.org/euclid.cmp/1104159400


Export citation